# SDR DALA12003796309

- Difficulty date: July 22, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 94,689 hours, 11,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DOOR MOUNTED EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED LIGHT AND POWER SUPPLY PER WDM 33-51-41.  OPS CHECKED NORMAL PER AMM 33-51.
